• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Girl Problems!

S: 13st6lb C: 11st12lb G: 10st0lb Loss: 1st8lb(11.7%)
#1
Hey everyone,

I have been on the pill for aaaaages and never get a period. But since I started exante I have had a constant very light period. Has anybody else had this? And will it go away? I remember when I did LipoTrim that I had spotting for about the first week then it disappeared, but that has been three weeks now and it's not easing up. Constantly feeling horrible and bloated. Oh, and I only lost 1.8lbs this week and I'm convinced that the girl problems are part of the reason! :cry: GRRRR. Any advice would be greatly appreciated!

Thanks,

Strawb x
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

emilyj

Full Member
S: 18st0lb C: 16st11.5lb G: 10st0lb BMI: 43.1 Loss: 1st2.5lb(6.55%)
#2
HHHmm I have had a few probs too, I have just done my first month and for two weeks of theat I have been on!! My first week as usual and then week three! Why I do not no but I hope it doesnt keep doing it. Sorry I dont know why but thought I would let you know you not the only one with the problem!!!xxx
 
S: 225lb C: 201.2lb G: 139lb BMI: 31.5 Loss: 23.8lb(10.58%)
#3
I have read online multiple times that when you loose a lot of weight it effects your hormones, as hormones are stored in fat? I know mine have been a bit funny too recently... :)

No idea how true it is as I'm not a doctor!! :D
 

Want2bMe!

Full Member
S: 19st7lb C: 15st5lb G: 11st0lb BMI: 39.3 Loss: 4st2lb(21.25%)
#4
Oestrogen is stored in fat so when you lose weight, the fat breaks down thus releasing a high volume of oestrogen into your system which throws your cycle out of whack!
 

wkdstepmum

Silver Member
S: 10st5lb C: 9st13lb G: 9st4lb BMI: 23.1 Loss: 0st6lb(4.14%)
#5
Oh yeah, rapid weight loss can cause multiple problems, spotting, mood swings, yeast infections, headaches...I guess you just have to weigh up the possible side effects with the benefits of the weight loss...I've definitely had the headaches and the mood swings!!! :) The hormones will stabilise again!
*Again, not a doctor, just from research done on this*
 
#6
My periods are soooo irregular but I started exante on sunday and a few days later I came on :(

Last year when I was on xenical I had lost 4stone and got a period that went on for 28days, I got fed up and went to the doctor who gave me Northisterone (sp?) to stop it!

Us women have to put up with all sorts!
 


Similar threads



Top